# SDR ASAA0280663

- Difficulty date: December 17, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, THE EMERGENCY TRACK LIGHTING AT ROWS 29-33 AND IN THE TAIL SECTION ALONG CATWALK WERE FOUND TO BE INOPERATIVE.  REPLACED SHORTED TAILCONE EJECT HANDLE LIGHT ASSEMBLY AND EMERGENCY TRACK LIGHTS.  LIGHTS THEN OPERATED PROPERLY.  (M)
